# SDR DALA2016121209751

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 652-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB BS 652 - 655, RBL 45. THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55 FIG 211.
